MAUDE Adverse Event Report: INTEGRA - PRINCETON MICROMYST APPLICATOR BOX OF 5; SEALANT APPLICATORS

INTEGRA - PRINCETON MICROMYST APPLICATOR BOX OF 5; SEALANT APPLICATORS
Catalog Number 205000DS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
This is 1 of 4 reports linked to mfg report numbers: 3003418325-2025-00025, 3003418325-2025-00027, 3003418325-2025-00028.A facility returned voluntary medical device recall letter and indicated that they are investigating four micromyst applicator box of 5 (205000ds) with known infections after use of the product.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: 1.Please advise the type of infection/organism if known.¿ craniotomy deep surgical site infection, organism cutibacterium acnes ¿ craniotomy deep surgical site infection, organism cutibacterium acnes, staphylococcus coag negative, staphylococcus lugdunensis ¿ craniotomy deep surgical site infection, organism staphylococcus aureus ¿ craniotomy organ space surgical site infection, organism cutibacterium acnes.2.What tests were done to confirm the infection in the patient? ¿ organism identified from fluid or tissue in the deep and/or organ space by culture or non-cultured microbiologic testing ¿ physician assessment that may include gross anatomical exam, histopathologic exam and/or imaging test ¿ surgical site infection in-depth review by an infection preventionist.3.What treatment and or medication was given for the infection ¿ if medications were administered, please include medication names.¿ i do not have access to provider to patient treatment plans or outcomes.4.Please advise if any other medical/surgical intervention was administered.¿ i do not have access to provider to patient treatment plans or outcomes.5.What is the health history of the patient? ¿ 3 patients are clinically obese, and 1 had diabetes.6.Please advise of the patient¿s outcome and/or status regarding the infection.¿ i do not have access to provider to patient treatment plans or outcomes.A notable finding was that our microbiology department cultured several sterile unused/unopened product that had been pulled from service.One of the cultures resulted in: organism cutibacterium acnes.Investigation findings: the micromyst applicator box of 5 (205000d) was not returned for analysis as only a dhr review could be performed.At the time of manufacturing, records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications.The dhr review confirmed the finished good for the work order was processed within qualified parameters and passed the required inspection checks.The root cause is undetermined and was unable to be confirmed in the complaint evaluation.Per the fmea, potential causes of failure include: biocompatibility.The risk remains acceptable per the risk analysis.No enhancements or improvements were generated for the reported condition.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.If additional information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.
 
Event or Problem Description
N/a.

Brand Name
MICROMYST APPLICATOR BOX OF 5
Common Device Name
SEALANT APPLICATORS
Manufacturer (Section D)
INTEGRA - PRINCETON
1100 campus road
1100 campus road
princeton NJ 08540
Manufacturer (Section G)
INTEGRA - PRINCETON
1100 campus road
none
princeton NJ 08540
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22302435
Report Number3003418325-2025-00026
Device Sequence Number12909969
Product Code FMF
UDI-Device Identifier10381780000112
UDI-Public10381780000112
Combination Product (Y/N)N
PMA/510(K) Number
K082454
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Nurse
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number205000DS
Device Lot Number2023120403
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3003418325/05/23/2025/R/
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown